MathSciNet Relay Station
MathSciNet bibliographic data
MR1453528 11R23
Yamamoto, Gen On the vanishing of Iwasawa invariants of certain $(p,p)$-extensions of ${\bf Q}$. Proc. Japan Acad. Ser. A Math. Sci. 73 (1997), no. 3, 45–47.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement